Thread: EQ sides ?
06-10-2004, 10:15 AM #1
EQ sides ?
I just read a post that said EQ caused nervousness/anxiety.
n all my reading Ive not sen any other antecdotal about unusual sides from EQ.
Has anyone else experience sides from EQ ?
06-10-2004, 11:22 AM #2
Made me nervous and anxious as a mofo.
I was checking the door when cars pulled up @ the neighbors' houses.
And no, there was no meth in it.
06-10-2004, 11:26 AM #3
Not everyone will see these:
Hunger, hair loss, dry joints, sweating....... and the obvious acne, high blood presure
06-10-2004, 11:32 AM #4
Dry joints? With EQ's increased collagen synthesis, shouldn't it make the joints more comfortable?
06-10-2004, 11:34 AM #5
bro, im currently running 800mg/week.along with other gear.and i'm as calm as could be.i think all that shyt is in your head anyway.if your usually a nervous person then maybe it will heighten it,but i have never had any symptoms like that with it.i love EQ
06-10-2004, 11:40 AM #6
Don't get me wrong. I'm gonna try again, just to be sure.
06-10-2004, 11:47 AM #7New Member
- Join Date
- Feb 2002
06-10-2004, 01:32 PM #8
imo, with my experience it only affects you if you're naturally anxious and prone to panic attacks, etc. you should be fine if you're normally a calm outgoing person with no chronic nervousness. if you can hang it's great i loved the strength and vascularity but i quit early b/c i was too panicky. good luck
06-10-2004, 01:48 PM #9
I have never had any issues with EQ.
06-10-2004, 02:12 PM #10New Member
- Join Date
- Apr 2004
I'm 8 weeks in on an EQ and Test cycle, minimal sides, no heightened nervousness or anxiety. And I have high anxiety now and a history of panic attacks when I was younger. No problems man.
06-10-2004, 03:29 PM #11
i just finished up eq with no problems at all... and no more acne then usual
06-10-2004, 03:32 PM #12
No problems here either. Anxious about my job and work being done on myy house but that's normal.
06-10-2004, 04:12 PM #13
i guess everyone is different. it seems that all aas alter your mood somewhat whether good or bad but sh*t it's worth it.
06-10-2004, 04:13 PM #14
Nothing unusual at 500mgs a week expect for a little anxiety/nervousness, hunger pains (side since I was cutting), a little hairloss, and the typical back acne I get w/ every other aas.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)